# SDR WRNA201300003

- Difficulty date: January 29, 2013
- Submitted: February 1, 2013
- Operation: Air carrier
- Aircraft: N953AR
- Make and model: Doug MD-11F
- Aircraft serial: 48520
- Aircraft time: 60,278 hours, 15,433 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Manifold
- Part number: 20035012007
- Part serial: 00093
- Condition: Faulty
- Location: Bleed Air Sys
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: J, A

## Discrepancy

DURING CLIMBOUT AIR SYSTEM 3 OFF ILLUMINATED WITH THE BLEED AIR 3 MANIFOLD ANNUNCIATOR LIGHT ON OVERHEAD PANEL ALSO ILLUMINATED.  DURING DESCENT AIR SYSTEM 1 OFF ILLUMINATED.  NO FUEL DUMPED AND ACFT RTB (MIA) WITH NO INCIDENT.  PERFORMED FIM 36-23-03.  REMOVED AND REPLACED MANIFOLD FAILURE CONTROL IAW MD11 AMM 36-23-01, OP CHECK NORMAL- NO FAULTS.  PERFORMED FIM 36-11-01.  RE-SECURED LOOSE UNION AT NR 1 HIGH STAGE VALVE AND RE-SECURED SENSE LINE IAW MD11 AMM 36-11-03, OP CHECK PASSED WITH NO FAULTS.  RE-SECURED PACK COMPRESSOR DISCHARGE DUCT CLAMP IAW MD11 AMM 21-53-01, OP CHECK WITH NO LEAKS NOTED.  PERFORMED PNEUMATIC SYSTEM PRESSURE DECAY CHECK WITH ENGINES NR 1 AND NR 3 IAW MD11 AMM 36-00-02 AND AMM 71-00-00.  NO FAULTS NOTED.  PERFORMED PNEUMATIC SYSTEM ADJUSTMENT/TEST IAW MD11 AMM 36-00-03, AMM 71-00-00, AND AMM 36-10-02.  ALL PASSED WITH NO FAULTS.
